Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 107, Number 1

All articles in this issue are freely accessible.

Every semiprimary ring is the endomorphism ring of a projective module over a quasihereditary ring
Vlastimil Dlab and Claus Michael Ringel.
Proc. Amer. Math. Soc. 107 (1989), 1-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943793
Torsion units in alternative loop rings
Edgar G. Goodaire and César Polcino Milies.
Proc. Amer. Math. Soc. 107 (1989), 7-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953005
Tutte polynomials and bicycle dimension of ternary matroids
François Jaeger.
Proc. Amer. Math. Soc. 107 (1989), 17-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979049
A note on the Diophantine equation $x^{2p}-Dy^{2}=1$
Mao Hua Le.
Proc. Amer. Math. Soc. 107 (1989), 27-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965245
Injective hulls of simple $\mathrm{sl}(2, \mathcal{C})$ modules are locally Artinian
Randall P. Dahlberg.
Proc. Amer. Math. Soc. 107 (1989), 35-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965241
The Odlyzko conjecture and O’Hara’s unimodality proof
Dennis Stanton and Doron Zeilberger.
Proc. Amer. Math. Soc. 107 (1989), 39-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972238
Zero cycles on quadric hypersurfaces
Richard G. Swan.
Proc. Amer. Math. Soc. 107 (1989), 43-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979219
Two definability results in the equational context
M. Hébert, R. N. McKenzie and G. E. Weaver.
Proc. Amer. Math. Soc. 107 (1989), 47-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975648
Monomial space curves in $P^{3}_{k}$ as binomial set theoretic complete intersections
Apostolos Thoma.
Proc. Amer. Math. Soc. 107 (1989), 55-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 976361
Two examples of local Artinian rings
Wei Min Xue.
Proc. Amer. Math. Soc. 107 (1989), 63-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979222
On nilpotent derivations of prime rings
Chen-Lian Chuang.
Proc. Amer. Math. Soc. 107 (1989), 67-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979224
On semisimple Mal′cev algebras
Alberto Elduque.
Proc. Amer. Math. Soc. 107 (1989), 73-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979223
The linear and quadratic Schur subgroups over the $S$-integers of a number field
Carl R. Riehm.
Proc. Amer. Math. Soc. 107 (1989), 83-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979218
On abelian quotients of primitive groups
Michael Aschbacher and Robert M. Guralnick.
Proc. Amer. Math. Soc. 107 (1989), 89-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982398
Simple $C^{*}$-algebras and subgroups of $Q$
Gerald J. Murphy.
Proc. Amer. Math. Soc. 107 (1989), 97-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007284
Sums and products of Hilbert spaces
Jesús M. F. Castillo.
Proc. Amer. Math. Soc. 107 (1989), 101-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935103
Sums and products of Hilbert spaces
Jesús M. F. Castillo.
Proc. Amer. Math. Soc. 107 (1989), 101-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On the regularity properties for solutions of the Cauchy problem for the porous media equation
Kazuya Hayasida.
Proc. Amer. Math. Soc. 107 (1989), 107-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948150
Holomorphic sectional curvature of some pseudoconvex domains
Jeffery D. McNeal.
Proc. Amer. Math. Soc. 107 (1989), 113-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979051
Some remarks on the average range of a vector measure
Francisco J. Freniche.
Proc. Amer. Math. Soc. 107 (1989), 119-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962243
On the theorems of Šarkovskiĭ and Štefan on cycles
Bolesław Gaweł.
Proc. Amer. Math. Soc. 107 (1989), 125-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 960642
Remark on Walter’s inequality for Schur multipliers
Marek Bożejko.
Proc. Amer. Math. Soc. 107 (1989), 133-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007285
A Hardy-Littlewood maximal inequality for Jacobi type hypergroups
William C. Connett and Alan L. Schwartz.
Proc. Amer. Math. Soc. 107 (1989), 137-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961411
Rescaling planar hyperbolic sectors
Marcy Barge.
Proc. Amer. Math. Soc. 107 (1989), 145-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961410
Operator ranges and completely bounded homomorphisms
D. Benjamin Mathes.
Proc. Amer. Math. Soc. 107 (1989), 155-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979229
Maximal abelian subalgebras with simple normalizer
Roberto Longo.
Proc. Amer. Math. Soc. 107 (1989), 165-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969318
The asymptotics of the determinant function for a class of operators
Leonid Friedlander.
Proc. Amer. Math. Soc. 107 (1989), 169-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975642
The Cauchy transform on bounded domains
J. M. Anderson and A. Hinkkanen.
Proc. Amer. Math. Soc. 107 (1989), 179-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972226
A note on joint hyponormality
Scott McCullough and Vern Paulsen.
Proc. Amer. Math. Soc. 107 (1989), 187-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972236
Polynomials of generators of integrated semigroups
Ralph deLaubenfels.
Proc. Amer. Math. Soc. 107 (1989), 197-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975637
The isometries of $H^{1}_{\mathcal}H$
Michael Cambern and Krzysztof Jarosz.
Proc. Amer. Math. Soc. 107 (1989), 205-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979225
Hypertranscendence of the functional equation $g(x^{2})=[g(x)]^{2}+cx$
Peter Borwein.
Proc. Amer. Math. Soc. 107 (1989), 215-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979226
Uniqueness of aperiodic kneading sequences
K. M. Brucks.
Proc. Amer. Math. Soc. 107 (1989), 223-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979221
Affine invariant subspaces of $C(C)$
Yaki Sternfeld and Yitzhak Weit.
Proc. Amer. Math. Soc. 107 (1989), 231-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979053
The oblique derivative problem for the heat equation in Lipschitz cylinders
Russell M. Brown.
Proc. Amer. Math. Soc. 107 (1989), 237-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 987608
Complemented copies of $c_{0}$ in vector valued Hardy spaces
Patrick N. Dowling.
Proc. Amer. Math. Soc. 107 (1989), 251-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984786
The positive fixed points of Banach lattices
Bruce Christianson.
Proc. Amer. Math. Soc. 107 (1989), 255-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990419
An inequality for harmonic maps of compact Kähler manifolds that implies holomorphicity
James F. Glazebrook.
Proc. Amer. Math. Soc. 107 (1989), 261-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975643
Solvability of noninvariant differential operators on homogeneous spaces
Ronald L. Lipsman.
Proc. Amer. Math. Soc. 107 (1989), 271-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979228
Irreducible representations of normal spaces
Leonard R. Rubin.
Proc. Amer. Math. Soc. 107 (1989), 277-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991708
Correction to: “Classification of one-dimensional hypergroups”
Alan L. Schwartz.
Proc. Amer. Math. Soc. 107 (1989), 285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979213